Posted by worryworryworry on March 29, 2000, at 16:49:10
In reply to Re: Anxiety Celexa, posted by gail on March 29, 2000, at 16:30:24
> > I have been taking celexa for 2 months now and feeling great but always have problems with anxiety on the last day of my period and for a few days after. Worse this weekend. A mess on Sunday. Anxiety attacks, crying fits, feelings of what if, what if, what if, you caused this, you caused this, you caused this, hold me, don't touch me, hold me, don't come near me, you don't understand, etc. No depression except the depression that can accompany anxiety (the feeling that you are going crazy and it's all downhill from here). What's a girl to assume or do? Are these feelings that appear out of nowhere anxiety? Are they treatable? Buspar, avitan (sp?), what???? I don't want to stop the celexa--no side effects and helped my depression tremendously. Hormonal problems??
> > HELP! Thank you!
> I've been on Celexa for almost 10 months and can tell you I have the same problem during my cycle. Holy Cow am I a maniac. I almost think that taking a day off of the meds might help but haven't tried it. I'm grateful to Celexa for helping through a dark depression and am not ready to stop taking it but my husband would like a hotel room for the next cycle.
: Do you pulse your meds throughout your cycle? Doc told me to do this going forward. How long before your anxiety subsides? Mine takes over a week into my next cycle. Have you told your doctor?
Thanks for responding.